• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 72
   School of Mathematics
  Title: On Hv-rings and Fuzzy Hv-ideals
  Author(s): B. Davvaz
  Status: Published
  Journal: J. Fuzzy Math.
  No.: 1
  Vol.: 6
  Year: 1998
  Pages: 33-42
  Supported by: IPM
  Abstract:
In this paper, we introduce the concept of fuzzy Hv-ideal of an Hv-ring. We prove some results in this respect. We also consider the fundamental relation γ* defined on an Hv-ring R and for a fuzzy subset μ of R we define the fuzzy subset μγ* of R* and prove some theorems concerning the ring R*.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right